English
 
User Manual Privacy Policy Disclaimer Contact us
  Advanced SearchBrowse

Item

ITEM ACTIONSEXPORT

Released

Journal Article

The properties of fast and slow oblique solitons in a magnetized plasma

MPS-Authors
/persons/resource/persons104080

McKenzie,  J. F.
MPI for Aeronomy, Max Planck Institute for Solar System Research, Max Planck Society;

External Ressource
No external resources are shared
Fulltext (public)
There are no public fulltexts stored in PuRe
Supplementary Material (public)
There is no public supplementary material available
Citation

McKenzie, J. F., & Doyle, T. B. (2002). The properties of fast and slow oblique solitons in a magnetized plasma. Physics of Plasmas, 9(1), 55-63.


Cite as: http://hdl.handle.net/11858/00-001M-0000-0014-E973-5
Abstract
There is no abstract available